MathSciNet Relay Station
MathSciNet bibliographic data
MR1384509 (97c:15030) 15A42 (15A57)
Shivakumar, P. N.; Williams, Joseph J.; Ye, Qiang; Marinov, Corneliu A. On two-sided bounds related to weakly diagonally dominant $M$-matrices with application to digital circuit dynamics. SIAM J. Matrix Anal. Appl. 17 (1996), no. 2, 298–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement